Über eine nichtlineare Differenzengleichung.

J. Horn

Jahresbericht der Deutschen Mathematiker-Vereinigung (1918)

  • Volume: 26, page 230-252
  • ISSN: 0012-0456; 1869-7135

How to cite


Horn, J.. "Über eine nichtlineare Differenzengleichung.." Jahresbericht der Deutschen Mathematiker-Vereinigung 26 (1918): 230-252. <http://eudml.org/doc/145516>.

author = {Horn, J.},
journal = {Jahresbericht der Deutschen Mathematiker-Vereinigung},
pages = {230-252},
title = {Über eine nichtlineare Differenzengleichung.},
url = {http://eudml.org/doc/145516},
volume = {26},
year = {1918},

AU - Horn, J.
TI - Über eine nichtlineare Differenzengleichung.
JO - Jahresbericht der Deutschen Mathematiker-Vereinigung
PY - 1918
VL - 26
SP - 230
EP - 252
UR - http://eudml.org/doc/145516
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.